Please use this identifier to cite or link to this item:
Scopus Web of ScienceĀ® Altmetric
Type: Journal article
Title: Laplace transform of K-semigroups and well-posedness of Cauchy problems
Author: Melnikova, I.
Anufrieva, U.
Filinkov, A.
Citation: Integral Transforms and Special Functions, 2000; 9(1):37-56
Publisher: Taylor & Francis Ltd
Issue Date: 2000
ISSN: 1065-2469
Statement of
Melnikova, I.; Anufrieva, U.; Filinkov, A.
Keywords: K-convoluted semigroup, generator, resolvent, ultradistribution, Cauchy problem, well-posedness
RMID: 0001000993
DOI: 10.1080/10652460008819240
Appears in Collections:Pure Mathematics publications

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.